Couldn't find what you looking for?

TRY OUR SEARCH!

Ive been on opiates for 12 years, the last five at a methadone clinic topping out at 130 mgs. I decided to switch to suboxen for all the reasons that I hear it is the thing to do. SO I moved my dose down from 130 mgs to 45 mgs in a matter of 3 months going against medical advice, I was in a hurry to get this hell over with. So I took my last dose of methadone 45mgs on saturday and started the suboxen monday evening. Uhm sent my straight into withdraws. Im sitting here reading peoples posts its friday afternoon my days get better but the amount is barely noticable. For the first several days I was unable to get out of the bed. I have eatin not even a full meal in the past week my spine aches like nothing Ive ever felt, cant sleep cant eat can hardly get up at times. This is by far the hardest withdraws Ive ever experienced with the exception of fentynol patches (I was really sick for a week or more) Is this normal? When will I get to feeling good again? If you know thanks for the response, I appreciate it. I was hoping for tomorrow to be the day Id feel good, due to another persons personal experience that was much the same, but its hard to believe. I think it will be longer.

 

Loading...

My friend in Las Vegas had heroin addiction. She went to a rapid detox place there. They put her to sleep for 8 hours and gave her medicine. When she woke up the addiction was gone, and no withdrawal. They gave her a shot later called vivitrol. It stopped her craving and made her not want to use again. She got the shot once a month to prevent relapse. She quit just like that without going thru withdrawal. But it cost money.

Reply

Loading...